# SDR AALA20170812001

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,263 hours, 14,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22581
- Condition: No Test
- Location: Emergency Light
- Part time: 1,394 hours, 552 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS IN THE FIRST CLASS ARE DIM.  REMOVED AND REPLACED BATTERY PACK AND CHARGING MODULE (AALA201708149010) AT M10798 PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
